collection
MENU ▼
Read by QxMD icon Read
search

Calcium channel and BB overdose treatment

shared collection
1 papers 0 to 25 followers
By Jason Mann No BS pulmonary critical care fellow
https://www.readbyqxmd.com/read/24530120/high-dose-insulin-and-intravenous-lipid-emulsion-therapy-for-cardiogenic-shock-induced-by-intentional-calcium-channel-blocker-and-beta-blocker-overdose-a-case-series
#1
Bruce Doepker, William Healy, Eric Cortez, Eric J Adkins
BACKGROUND: Recently, high-dose insulin (HDI) and intravenous lipid emulsion (ILE) have emerged as treatment options for severe toxicity from calcium-channel blocker (CCB) and beta blocker (BB). OBJECTIVE: Our aim was to describe the use and effectiveness of HDI and ILE for the treatment of CCB and BB overdose. CASE REPORTS: We describe 2 patients presenting to the emergency department after intentional ingestions of CCBs and BBs. A 35-year-old man presented in pulseless electrical activity after ingesting amlodopine, verapamil, and metoprolol...
April 2014: Journal of Emergency Medicine
1
Fetch more papers »
Fetching more papers... Fetching...
Read by QxMD. Sign in or create an account to discover new knowledge that matter to you.
Remove bar
Read by QxMD icon Read
×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"